# SDR FDEA202508221526

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082501
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - SEAT TRACK CROWN FOUND WORN BETWEEN STATION 5-0   TO 5-10 X =47.5.  MAIN DECK CARGO COMPARTMENT - SEAT TRACK CROWN FOUND WORN BETWEEN STATION 5-0   TO 5-10 X= 47.5" WORN CROWN EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-  00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE STATION 1531/5-0 TO STATION   1531/5-63 X= 47.5" AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
